RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shaposhnikova, Tat'yana Ardolionovna

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 22

Number of views:
This page:2871
Abstract pages:6877
Full texts:2591
References:470
Professor
Doctor of physico-mathematical sciences
E-mail: ,

Subject:

Partial differential equations, homogenization theory.


http://www.mathnet.ru/eng/person11239
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/617925

Publications in Math-Net.Ru
2019
1. M. N. Zubova, T. A. Shaposhnikova, “Homogenization of a boundary-value problem in a domain perforated by cavities of arbitrary shape with a general nonlinear boundary condition on their boundaries: the case of critical values of the parameters”, Tr. Semim. im. I. G. Petrovskogo, 32 (2019),  191–219  mathnet; J. Math. Sci. (N. Y.), 244:2 (2020), 235–253  scopus
2014
2. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, Tr. Semim. im. I. G. Petrovskogo, 30 (2014),  5–41  mathnet; J. Math. Sci. (N. Y.), 210:2 (2015), 115–134
2011
3. M. N. Zubova, T. A. Shaposhnikova, “Averaging of boundary-value problems for the Laplace operator in perforated domains with a nonlinear boundary condition of the third type on the boundary of cavities”, CMFD, 39 (2011),  173–184  mathnet  mathscinet; Journal of Mathematical Sciences, 190:1 (2013), 181–193  scopus
4. W. Jäger, M. Neuss-Radu, T. A. Shaposhnikova, “Homogenization of the diffusion equation with nonlinear flux condition on the interior boundary of a perforated domain – the influence of the scaling on the nonlinearity in the effective sink-source term”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  161–181  mathnet  zmath  elib; J. Math. Sci. (N. Y.), 179:3 (2011), 446–459  scopus
2007
5. M. N. Zubova, T. A. Shaposhnikova, “Homogenization of the Variational Inequality Corresponding to a Problem with Rapidly Varying Boundary Conditions”, Mat. Zametki, 82:4 (2007),  538–549  mathnet  mathscinet  zmath  elib; Math. Notes, 82:4 (2007), 481–491  isi  elib  scopus
6. M. N. Zubova, T. A. Shaposhnikova, “Homogenization of some variational inequalities with restrictions on subsets $\varepsilon$-periodically located along the domain boundary”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2007, 2,  26–37  mathnet  mathscinet  zmath
2005
7. A. Yu. Vorob'ev, T. A. Shaposhnikova, “On the homogenization of variational inequalities in perforated domains with arbitrary perforation density”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, 1,  8–16  mathnet  mathscinet  zmath
2003
8. A. Yu. Vorob'ev, T. A. Shaposhnikova, “Homogenizaton of a Nonhomogeneous Signorini Problem for the Poisson Equation in a Periodically Perforated Domain”, Differ. Uravn., 39:3 (2003),  359–366  mathnet  mathscinet; Differ. Equ., 39:3 (2003), 387–396
9. A. Yu. Vorob'ev, T. A. Shaposhnikova, “Averaging of a problem with an obstacle”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2003, 5,  8–17  mathnet  mathscinet  zmath
2001
10. T. A. Shaposhnikova, “Homogenization of the Neumann Problem in a Domain a Part of Which Is a Set of Channels”, Differ. Uravn., 37:9 (2001),  1250–1257  mathnet  mathscinet; Differ. Equ., 37:9 (2001), 1315–1323
11. T. A. Shaposhnikova, “Homogenization of the boundary-value problem for the biharmonic equation in a domain containing thin canals of small length”, Mat. Sb., 192:10 (2001),  131–160  mathnet  mathscinet  zmath; Sb. Math., 192:10 (2001), 1553–1585  isi  scopus
2000
12. V. Eger, O. A. Oleinik, T. A. Shaposhnikova, “Homogenization of boundary value problems in domains with rapidly oscillating nonperiodic boundary”, Differ. Uravn., 36:6 (2000),  754–764  mathnet  mathscinet; Differ. Equ., 36:6 (2000), 833–846
1998
13. O. A. Oleinik, T. A. Shaposhnikova, “On the averaging of boundary value problems in punctured domains of nonperiodic structure”, Differ. Uravn., 34:5 (1998),  647–661  mathnet  mathscinet; Differ. Equ., 34:5 (1998), 647–662
1997
14. O. A. Oleinik, T. A. Shaposhnikova, “On averaging of elliptic problems in perforated domains with non-periodic structure”, Uspekhi Mat. Nauk, 52:6(318) (1997),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1322–1323  isi  scopus
15. M. Lobo, O. A. Oleinik, M. E. Perez, T. A. Shaposhnikova, “On boundary-value problems in domains perforated along manifolds”, Uspekhi Mat. Nauk, 52:4(316) (1997),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 838–839  isi  scopus
1996
16. O. A. Oleinik, T. A. Shaposhnikova, “On the averaging of the biharmonic equation in a domain punctured along manifolds of small dimension”, Differ. Uravn., 32:6 (1996),  830–842  mathnet  mathscinet; Differ. Equ., 32:6 (1996), 835–847
17. O. A. Oleinik, G. Tronel, T. A. Shaposhnikova, “On the averaging of the Laplace operator in a domain, a part of which contains periodically located channels with Neumann conditions on their boundary”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 5,  14–27  mathnet  mathscinet  zmath
1995
18. O. A. Oleinik, T. A. Shaposhnikova, “On an averaging problem in a partially punctured domain with a boundary condition of mixed type on the boundary of the holes, containing a small parameter”, Differ. Uravn., 31:7 (1995),  1150–1160  mathnet  mathscinet  zmath; Differ. Equ., 31:7 (1995), 1086–1098
19. O. A. Oleinik, T. A. Shaposhnikova, “Averaging of solutions of the Dirichlet problem in a partially punctured domain of general form with nonperiodic structure”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 2,  49–55  mathnet  mathscinet  zmath
1994
20. O. A. Oleinik, T. A. Shaposhnikova, “On a method for constructing approximations in the averaging problem in a partially punctured domain”, Differ. Uravn., 30:11 (1994),  1994–2000  mathnet  mathscinet; Differ. Equ., 30:11 (1994), 1840–1845
1986
21. T. A. Shaposhnikova, “Averaging of the mixed problem for a parabolic equation in a perforated domain”, Uspekhi Mat. Nauk, 41:4(250) (1986),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:4 (1986), 185–186  isi
1984
22. T. A. Shaposhnikova, “Strong $G$-convergence of a sequence of systems of equations of elasticity theory”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, 5,  29–33  mathnet  mathscinet  zmath

2019
23. Yu. A. Alkhutov, V. F. Butuzov, V. V. Kozlov, A. A. Kon'kov, A. V. Mikhalev, E. I. Moiseev, E. V. Radkevich, N. Kh. Rozov, V. A. Sadovnichii, I. N. Sergeev, M. D. Surnachev, R. N. Tikhomirov, V. N. Chubarikov, T. A. Shaposhnikova, A. A. Shkalikov, “Vasilii Vasilievich Zhikov”, Tr. Semim. im. I. G. Petrovskogo, 32 (2019),  5–7  mathnet; J. Math. Sci. (N. Y.), 244:2 (2020), 113–115  scopus
2011
24. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, CMFD, 39 (2011),  5–10  mathnet  mathscinet; Journal of Mathematical Sciences, 190:1 (2013), 1–7
25. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. Yu. Goritskii, N. V. Denisova, V. V. Zhikov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Olga Arsenjevna Oleinik”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  5–7  mathnet  elib; J. Math. Sci. (N. Y.), 179:3 (2011), 345–346
2007
26. I. V. Astashova, L. A. Bagirov, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, N. V. Denisova, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev on the 70th anniversary of his birth”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  5–28  mathnet  mathscinet; J. Math. Sci. (N. Y.), 143:4 (2007), 3183–3197
2005
27. I. V. Astashova, L. A. Bagirov, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, O. B. Lupanov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, A. A. Shkalikov, “Vladimir Aleksandrovich Kondrat'ev”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, 5,  77–79  mathnet
2003
28. T. D. Venttsel', V. S. Vladimirov, V. V. Zhikov, A. M. Il'in, V. A. Il'in, V. A. Kondrat'ev, L. D. Kudryavtsev, E. F. Mishchenko, S. M. Nikol'skii, Yu. S. Osipov, E. V. Radkevich, N. Kh. Rozov, V. A. Sadovnichii, L. D. Faddeev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, A. A. Shkalikov, “Ol'ga Arsen'evna Oleinik (obituary)”, Uspekhi Mat. Nauk, 58:1(349) (2003),  165–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:1 (2003), 161–172  isi
2000
29. T. D. Venttsel', Yu. A. Dubinskii, A. M. Il'in, V. A. Kondrat'ev, V. P. Mikhailov, A. A. Mal'tsev, O. A. Oleinik, S. I. Pokhozhaev, N. Kh. Rozov, G. A. Chechkin, T. A. Shaposhnikova, “Anatolii Sergeevich Kalashnikov (obituary)”, Uspekhi Mat. Nauk, 55:5(335) (2000),  161–168  mathnet  mathscinet; Russian Math. Surveys, 55:5 (2000), 977–985  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020